# SDR AALA20140109003

- Difficulty date: January 3, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 72,430 hours, 38,057 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LE RIB CRACKED JUST INBD OF NR 4 SLAT TRACK.  INSTALLED DOUBLER & SHIM IAW MD80-57-033080.
